Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable manifolds for hyperbolic sets


Authors: Morris W. Hirsch and Charles C. Pugh
Journal: Bull. Amer. Math. Soc. 75 (1969), 149-152
DOI: https://doi.org/10.1090/S0002-9904-1969-12184-1
MathSciNet review: 0254865
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. B. Holmes, A formula for the spectral radius of an operator, Amer. Math. Monthly 75 (1968), 163-166 MR 227783
  • 2. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 228014
  • 3. V. I. Arnold and A. Avez, Problèmes ergodiques de la mécanique classique, Gauthier-Villars, Paris, 1967. MR 209436
  • 4. D. V. Anosov, Roughness of geodesic flows on closed Riemannian manifolds of negative curvature, Dokl. Akad. Nauk. SSSR 145 (1962), 707-709 = Soviet Math. Dokl. 3 (1962), 1068-1069. MR 143156
  • 5. P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 171038


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12184-1

American Mathematical Society